Skip to content
My WebMD Sign In, Sign Up
Zoloft side effects.
avatar
graceym posted:
Ihave been on Z for 8 months titrating up slowly. I've now been at 150 mg for 15 weeks. All of a sudden I've started to get insomnia? This has become a problem as I now worry I'm not going to sleep, which of course is a self fullfilling prophecy! Any advice would be greatly appreciated.
Reply


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Dr. Farrell's WebMD TV videosExpert
Dr. Farrell has a series of 12 videos that cover everything from your need for sleep, inheriting anxiety disorders, positive self-talk and ... More
Was this Helpful?
68 of 85 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.